# SDR 06FDEA0442

- Difficulty date: January 30, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIRS EXTERNAL SKIN DENTED 17 INCHES FROM TRAILING EDGE LBL 6.  REPAIRED AFT AIR STAIR EXTERNAL SKIN IAW SRM 52-10-1, 53-30-3.
